Volume 10, Issue 1
June 2022

On The Diversity and Similarity of Mathematical Models in Science Inge S. Helland American Review of Mathematics and Statistics, 10(1), pp. 1-10
DOI: 10.15640/arms.v10n1a1      URL: http://dx.doi.org/10.15640/arms.v10n1a1
View Abstract | Full Text (PDF)
On the Representative Scenario Method Shamita Dutta Gupta, Xiaotie She American Review of Mathematics and Statistics, 10(2), pp. 11-16
DOI: 10.15640/arms.v10n1a2      URL: http://dx.doi.org/10.15640/arms.v10n1a2
View Abstract | Full Text (PDF)